ANEURYSMS FROM ANTIBIOTICS
If you or a member of your family has suffered or died from an aortic aneurysm or an aortic rupture after having taken either, Cipro, Levaquin or Avelox you may be entitled to compensation. Recent studies have shown a link between these drugs and aortic aneurysms, aortic dissections and/or aortic ruptures. People who have taken Cipro, Levaquin or Avelox currently have a 124% to 143% increase in risk of suffering an aortic aneurysm or an aortic dissection. The longer you have taken these drugs, the higher your risk. Taking these antibiotics for more than 60 days will increase your risk to 148%.
Aortic aneurysms and aortic dissections weaken when the aortic walls, which is the largest blood vessel in your body rupture or leak. A rupture or leak of this large vessel can cause death or serious bodily injury. Apparently, and as reported in the AMA Journal, these drugs can cause collagen damage that leads to aortic dissections and aneurysms. The current warnings for these drugs contain warnings about possible tendon damage but there are no such warnings for this potential aortic damage. If you have been injured or a loved one has died from an aortic aneurysm and/or aortic dissection or aortic rupture, and have taken any of these drugs (Cipro, Levaquin or Avelox, contact our offices for a free evaluation